%1$s
Paracip - Uses - Dosages - Side Effects - Precautions

Paracip: Frequently Asked Questions Answered

What is Paracip?

Paracip is the brand name for the generic drug, paracetamol or acetaminophen. Paracip is one of the many brand names under which paracetamol is sold. Paracip is available in many doses and formulations such as syrups for children. It is available as a tablet or capsule for adults. Paracip 500 and Paracip 650 remain the most popular dosing tablet sizes. To know more, consult our medical experts.

What are the uses of Paracip?

Paracip is an analgesic and an antipyretic medicine. It is prescribed to kids and adults with the common cold, flu, and high fever. Paracip reduces the fever and sore throat in the flu and provides relief. It is also used to treat painful conditions such as arthritis, headache, backaches, or toothaches. If you are suffering from any of these conditions, consult our experts to get relief.

Book Doctor Appointment
Book Online Doctor Appointment
Search Specialty Doctor
Health Packages

What are the side effects of Paracip?

Paracip has the same kind of side effects as any medicine with paracetamol in it. Overdosing on the medicine can cause liver damage. The common side effects of the medicine are stomach pain, loss of appetite, fatigue, and itching all over the body. Yellowing of the skin and eyes (jaundice) and dark coloured urine or stools can indicate serious side effects and underlying severe damage to the liver.

 

Frequently Asked Questions about Paracip

1. Is Paracip 500 safe during pregnancy?

Although Paracetamol has been used safely by pregnant women for pain relief, it is advisable to take Paracip only under medical guidance. Paracip has not been known to cause fetal damage. However, as a safe exercise, it is important to take Paracip in only limited therapeutic doses under medical guidance.

2. Is Paracip 650 and Dolo 650 the same?

Paracip 650 and dolo 650 are different brand names. Both these drugs contain the same active ingredient which is paracetamol. Both of these drugs are prescribed for similar conditions of pain and fever. That said, both these medicines should not be considered interchangeable. They differ in paracetamol release time and disintegration times, pharmaceutically.

3. Can dolo be given with paracip?

Dolo and Paracip both have the same active ingredient called paracetamol. Paracetamol is quite damaging to the liver if taken in larger quantities or for longer periods of time. Taking both Dolo and Paracip together can increase the concentration of paracetamol in the body which can pave the way for adverse side effects of the drug.

4. Can I take paracip for both cold and fever?

People with colds experience symptoms such as sore throat and headaches. Fever can also be seen in patients with flu or the common cold. Paracip can provide symptomatic relief in both cold and fever by reducing pain and body temperature. Consult our medical experts now to get treatment for your symptoms.

5. Can paracip help in ear pain?

Paracip can be taken for any kind of pain. It blocks the inflammatory pathways that lead to pain perception. It is used to treat different kinds of pain such as backache, headache, toothache, etc. It can also be used in case of ear pain. Contact us now to get a medical opinion on your pain.

6. Is paracip and paracetamol the same?

Yeah. Paracip and paracetamol are essentially the same. Paracetamol is the active ingredient in Paracip tablets and syrups. Paracetamol is the generic name for the medicine. It is sold under different brand names such as Paracip, Dolo, Tylenol among others. It is advised not to take any other medicine containing paracetamol while taking Paracip to prevent side effects.

7. Is paracip 650 safe for kids?

Yes. Paracip 650 is safe for kids. While using Paracip, it should be kept in mind to use the drug cautiously and in doses as advised by the physician. It is not recommended to use Paracip in kids without the advice of a doctor. To get more help, get in touch with our medical experts.

8. Can I consume alcohol with paracip?

It is not advisable to consume alcohol with Paracip. Alcohol causes liver damage. Paracip contains Paracetamol which is notorious for its adverse side effect of liver damage and jaundice. Therefore, consuming alcohol along with Paracip can increase the load on the liver and cause the liver to fail easily especially with larger quantities.

9. Can I take Paracip while breastfeeding?

Paracetamol or Paracip is not known to cause any negative effects on breastfed infants. A very little amount of drug is able to cross the barrier and reach the infant. Therefore, it is harmless for breastfeeding mothers to be taking Paracip. Precautions must be taken to avoid larger quantities of Paracip.

10. Can you have a paracip on an empty stomach?

Paracip can be taken with or without food. Paracetamol is safe when taken on an empty stomach except for ibuprofen. It would be generally advised to take Paracip or any other medication after finishing a meal except in special cases. Get in touch with our medical experts to know about the dosages and side effects of Paracip.

Get Free Second Opinion

Disclaimer: The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts.

Get a free second opinion

  • Yes Same as WhatsApp number
  • By clicking on Send, you accept to receive communication from Yashoda Hospitals on email, SMS, call and Whatsapp.
×